# SDR 2020FA0000417

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: General aviation
- Aircraft: N5642F
- Make and model: Alon A2
- Aircraft serial: A242
- Aircraft time: 3,347 hours
- Engine: Cont C9016F
- Engine time: 3,347 hours
- Propeller: Mcauly 1A105SCM
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572901
- Part serial: H16H
- Condition: Erratic
- Location: Inst. Panel
- Part time: 194 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING A LEFT MAGNETO FOR NO SPARK, FOUND IGNITION SWITCH (TCM PN 10-357290-1, SN H16H) SHOWED INTERMITTENT OPEN CONTACT WITH KEY IN OFF AND RIGHT POSITION WITH SLIGHT ROTARY MOVEMENT OR VERTICAL MOVEMENT.  BOTH POSITIONS SHOULD INDICATE CONSTANT GROUND.  RIGHT MAG CIRCUIT HAD NO ISSUES AND CHECKED CORRECT IN OFF AND LEFT.  IGNITION SWITCH WAS INSTALLED NEW ON 03-12-02017 AT 3152.94 HOURS TACH.  SEE RELATED SUBMISSION CONTROL NUMBER 2020FA0000416.
